# SDR SWAA990301

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Chord
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD CARGO DOOR T CHORD CRACKED AT FWD STOP CASTING AND 2ND FROM BOTTOM.  REMOVED AND REPLACED DOOR PER BOEING M/M.
